# SDR SWIA200921867

- Difficulty date: April 7, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 22,533 hours, 30,033 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19 FORWARD OF PASSENGER DOOR CORRODED.  (C CHECK)  REPAIRED PER SRM.
